MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 112082070
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: "the endotracheal tubes are very stiff which causes airway injuries upon insertion, requiring the patient to be reintubated.The patient's current condition is reported as "fine".Associated mdr number 8040412-2024-00059.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The sample was not returned to the manufacturer.The manufacturer reported: "visual, dimensional and functional inspection could not be conducted as no physical complaint sample was returned for investigation.The device lot number was not provided; therefore, a dhr review could not be conducted.Further investigation could not be conducted without the returned sample.Thus, this complaint could not be confirmed." teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19002550
Report Number8040412-2024-00100
Device Sequence Number13104556
Product Code BTR
UDI-Device Identifier14026704341426
UDI-Public14026704341426
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112082070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown